Bayesian Adaptive Reconstruction of Profile Optima and Optimizers

Ginsbourger, David; Baccou, Jean; Chevalier, Clément; Perales, Frédéric; Garland, Nicolas; Monerie, Yann (2014). Bayesian Adaptive Reconstruction of Profile Optima and Optimizers. SIAM/ASA Journal on Uncertainty Quantification, 2(1), pp. 490-510. Society for Industrial and Applied Mathematics 10.1137/130949555

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ginsbourger, David and Chevalier, Clément

Subjects:

500 Science > 510 Mathematics

ISSN:

2166-2525

Publisher:

Society for Industrial and Applied Mathematics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

06 Oct 2014 15:43

Last Modified:

06 Oct 2014 15:43

Publisher DOI:

10.1137/130949555

URI:

https://boris.unibe.ch/id/eprint/59069

Actions (login required)

Edit item Edit item
Provide Feedback